Markov perfect equilibria in altruistic growth economies with production uncertainty

B. Douglas Bernheim, Debraj Ray

    Research output: Contribution to journalArticle

    Abstract

    This paper concerns the existence of Markov perfect equilibria in altruistic growth economies. Previous work on deterministic models has established existence only under extremely restrictive conditions. We show that the introduction of production uncertainly yields an existence theorem for aggregative infinite horizon models with very general forms of altruism.

    Original languageEnglish (US)
    Pages (from-to)195-202
    Number of pages8
    JournalJournal of Economic Theory
    Volume47
    Issue number1
    DOIs
    StatePublished - Feb 1989

      Fingerprint

    ASJC Scopus subject areas

    • Economics and Econometrics

    Cite this